# SDR C8GA20120614007

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 81,583 hours, 42,041 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 94124225
- Condition: Failed
- Location: E&E Bay
- Part time: 5,523 hours, 3,094 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON CAPTAINS SIDE.  REJECTED TAKEOFF AT 85 KTS, RTO ENGAGED.  FOUND LEFT ADC FAILED.  REMOVED AND REPLACED AIR DATA COMPUTER (LEFT SIDE) IAW B757 AMM 34-12-01.  PERFORMED OPS CHECK IAW AMM 34-12-00, SYSTEM CHECKS GOOD.
